# SDR TWAA9809514

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 406
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 1 INCH BY .0156 INCH DEEP GOUGE UNDER PASSENGER WINDOW BELT, LT SIDE, STA 406.  INSTALLED DOUBLER REPAIR PER SRM 53-04, FIG 38 SHEET 20.  AIRCRAFT TT:  73,360 HOURS.  AIRCRAFT TOTAL CYCLES 79,575.  (X)
